Optimization of polynomials on compact semialgebraic sets

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:fea46bf49007cf18854af842b13cd05a

SCHWEIGHOFER, Markus, 2005. Optimization of polynomials on compact semialgebraic sets. In: SIAM Journal on Optimization. 15(3), pp. 805-825. ISSN 1052-6234. Available under: doi: 10.1137/S1052623403431779

@article{Schweighofer2005Optim-15647, title={Optimization of polynomials on compact semialgebraic sets}, year={2005}, doi={10.1137/S1052623403431779}, number={3}, volume={15}, issn={1052-6234}, journal={SIAM Journal on Optimization}, pages={805--825}, author={Schweighofer, Markus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/15647"> <dc:rights>deposit-license</dc:rights> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/15647"/> <dcterms:title>Optimization of polynomials on compact semialgebraic sets</dcterms:title> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-09T11:45:01Z</dc:date> <dcterms:issued>2005</dcterms:issued> <dcterms:bibliographicCitation>First publ. in: SIAM Journal of Optimization 15 (2005), 3. - S. 805-825</dcterms:bibliographicCitation> <dcterms:abstract xml:lang="eng">We give a short introduction to Lasserre's method for minimizing a polynomial on a compact basic closed semialgebraic set. It consists of successively solving tighter and tighter convex relaxations of this problem which can be formulated as semidefinite programs. We give a new short proof for the convergence of the optimal values of these relaxations to the minimum which is constructive and elementary. In the case that there is a unique minimizer, we prove that every sequence of nearly optimal solutions of the successive relaxations gives rise to a sequence of points converging to this minimizer.</dcterms:abstract> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/15647/2/convergence.pdf"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-09T11:45:01Z</dcterms:available> <dc:creator>Schweighofer, Markus</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Schweighofer, Markus</dc:contributor> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/15647/2/convergence.pdf"/> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

convergence.pdf 128

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto